# SDR COMA9810275

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLAP CONTROL FAULT DURING TAKEOFF.  CANNOT DUPLICATE DISCREPANCY.  C/W SERVICE BULLETIN 120-027-0067 FOR TROUBLESHOOTING.
